Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 28 - 35

Integrable 1D Toda cellular automata

Authors
Mariusz BIALECKI
Corresponding Author
Mariusz BIALECKI
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.3How to use a DOI?
Abstract
First, we recall the algebro-geometric method of construction of finite field valued solutions of the discrete KP equation, and next we perform a reduction of dKP to the discrete 1D Toda equation.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
28 - 35
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Mariusz BIALECKI
PY  - 2005
DA  - 2005/12
TI  - Integrable 1D Toda cellular automata
JO  - Journal of Nonlinear Mathematical Physics
SP  - 28
EP  - 35
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.3
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.3
ID  - BIALECKI2005
ER  -